# SDR IPXA2016111710755

- Difficulty date: November 12, 2016
- Submitted: November 18, 2016
- Operation: Air carrier
- Aircraft: N252UP
- Make and model: Doug MD-11F
- Aircraft serial: 48768
- Aircraft time: 52,195 hours, 11,180 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Part number: NBA62621
- Part serial: 48768
- Condition: Dented
- Location: L1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 3C, L1 DOOR EXTERIOR SKIN DENTED.   REPAIRED IAW EA 011-5200-01-A6554 REV. IR AND EO MD11-5210-62503-A (MAJOR).
